# SDR SWAA2024120273333

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,386 hours, 38,137 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Buckled
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER FORWARD SLIDER SEAL AND TRACK IS CRACKED; BUCKLED.<[01] OK TO CONTINUE PER CDL 55-10-1. AUTHORIZATION # 225145.;[02] REMOVED AND REPLACED FWD. MID; INNER TRACK STRIP P/N 181A8030U57 PER SRM 51-40-02.;[03] C/W STEPS 1-3.;[04] REPLACED LH HORIZONTAL UPPER FWD SLIDER SEAL IN REFERENCE WITH AMM 53-31-31. THIS CLEARS CDL 55-10-1.
